# SDR SWIA202163953

- Difficulty date: August 26, 2021
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N768SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10234
- Aircraft time: 42,246 hours, 27,380 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Worn
- Component: O2 Gen 65/66 Pa
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE BUSHINGS AND HARDWARE ON RH AILERON WING AFT SPAR PER AMM    (C CHECK RO 1/18/2022)   REMOVED OLD AND INSTALLED 8EA NEW BUSHINGS FOR RH AILERON AT WING AFT SPAR FITTINGS - REF CRJ700 AMM 20-31-00-000-801 A01 AND CRJ700 AMM 20-31-00-400-802 A01. ATTACHING HARDWARE REPLACED WITH AILERON INSTALLATION ON JOB 710234100 OP 584 CAMP# 23367377.
